# SDR SWAA091944

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 18,959 hours, 10,905 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: LP1308
- Condition: Overheated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  FLT ATTENDANT SMELLED SMOKE FROM AFT GALLEY/ENTRY AREA IN DESCENT.  PULLED CIRCUIT BREAKERS IN GALLEY AND TURNED OFF GALLEY POWER IN FLT DECK.  THE SMELL CEASED AT THAT TIME.  CONFIRMED ELECTRICAL SMELL FROM LT AFT WORK LIGHT BULB BURNED OUT.  RELAMPED LIGHT PER MM.
